Skip to Main content Skip to Navigation
Journal articles

Weakly directed self-avoiding walks

Abstract : We define a new family of self-avoiding walks (SAW) on the square lattice, called weakly directed walks. These walks have a simple characterization in terms of the irreducible bridges that compose them. We determine their generating function. This series has a complex singularity structure and in particular, is not D-finite. The growth constant is approximately 2.54 and is thus larger than that of all natural families of SAW enumerated so far (but smaller than that of general SAW, which is about 2.64). We also prove that the end-to-end distance of weakly directed walks grows linearly. Finally, we study a diagonal variant of this model.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00526784
Contributor : Mireille Bousquet-Mélou Connect in order to contact the contributor
Submitted on : Monday, May 9, 2011 - 11:02:29 AM
Last modification on : Monday, December 20, 2021 - 4:50:12 PM
Long-term archiving on: : Wednesday, August 10, 2011 - 2:40:55 AM

Files

fd-long.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00526784, version 2
  • ARXIV : 1010.3200

Collections

Citation

Axel Bacher, Mireille Bousquet-Mélou. Weakly directed self-avoiding walks. Journal of Combinatorial Theory, Series A, Elsevier, 2011, 118 (8), pp.2365-2391. ⟨hal-00526784v2⟩

Share

Metrics

Les métriques sont temporairement indisponibles